# SDR WX0A2016042773140

- Difficulty date: April 24, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Aircraft time: 49,644 hours, 40,536 cycles
- Engine: Pwa JT8D217
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sense Line
- Part number: M8793000C02010G4
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LEFT ENG LOW OIL PRESS ANNUNCIATOR ON EOAP.  LT ENG OIL PRESS WAS INDICATING 35 PSI WITH NO OIL QTY.  10 - 15 PSI INDICATED UNTIL ENG WAS SHUT DOWN.  APPROX WINDMILL WAS 15 MINUTES, WITH MAX OIL TEMP OF 107 DEG C.  NO OIL PRESS INDICATION AFTER ENG SHUTDOWN 0 PSI.  REPLACED NR 1 ENG OIL PRESS SENSE LINE.  REPLACED NR 1 MAIN OIL FILTER.  INSPECTED OIL FILTER & CHIP DETECTORS, NO DEFECTS NOTED.  PERFORMED ENG RUN & LEAK CHECK IAW AMM 71-00-00.  NO LEAKS NOTED.  OIL PRESS & TEMP NORMAL IAW AMM 71-00-00.  SERVICED ENG OIL IAW AMM CH 12 DFDR DOWNLOAD COMPLIED WITH.  ACFT OK FOR CONTINUED SERVICE IAW POWERPLANT ENGINEERING.
